- Feb 2, 2012
Does anyone else get hallucinations and worsening paranoia - like worse than usual - even though you had your meds increased? When I last spoke to my psychiatrist he said it was probably stress related that I've been having more symptoms but then my dose has gone up and it was better for a bit but now I can feel myself slipping. I killed a moth yesterday and saw it’s soul leave it’s body. I’ve been close to shouting at a man yesterday because he was following me and spying on me for the program and I started hearing my main voice affirming that. I feel like I can feel my brain slipping and I can’t stop it, could just stress cause this despite all my medication? Can you still get symptoms on medication? I want to change meds anyway but if my dose has gone up and I’m still having these issues then I believe it’s not psychosis but my powers. It doesn’t make sense. Surely just stress couldn’t cause this when my dose was increased?